# SDR UALA2010080202757

- Difficulty date: August 1, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N567UA
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 59,315 hours, 21,851 cycles
- Engine: Pwa PW2037
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Rotary Actuator
- Part number: 755299D
- Part serial: A2339
- Condition: Malfunctioned
- Location: Nr 11 Le Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L/E SLAT DISAGREE MSG, RTFL.  FOUND NR11 L/E ROTARY ACTUATOR OVERLOAD SPRING POPPED.  ACTUATOR IS LOOSE AT MOUNTING FLANGE.  REPLACED NR 11 L/E ROTARY ACTUATOR. OPS CKS NORMAL. NO MESSAGES NOTED.
